# SDR FDEA201708162237

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,216 hours, 17,844 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 450801
- Condition: Leaking
- Location: C Hyd System
- Component: Valve Assy
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  C HYD QTY ILLUMINATED. CENTER QUANTITY WAS DROPPING STEADILY.  ACCOMPLISHED A C HYD SYSTEM PRESSURE QRF CHECKLIST PRIOR TO CAUTION.   REMOVED AND REPLACED THE CENTER ALCS NR 2 SOLENOID VALVE, OPS AND LEAK CHECKED GOOD.  PERFORMED TEST 07 AND 30, ALL TESTED GOOD IAW MM 22-13-04-2.
